# SDR SWAA2024012343716

- Difficulty date: January 23, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 57,669 hours, 34,721 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT GIRT BAR RETAINER HOOK MISSING HARDWARE L1 DOOR AFT GIRT BAR RETAINER HOOK MISSING BOTH RIVETS BRACKET SECURED WITH SAFTEY WIRE.<[01] L1 DOOR AFT GIRT BAR RETAINER HOOK; REMOVED TEMP REPAIR AND INSTALLED NEW HARDWARE IAW SRM 51-40-07 AND MT 725-61-06.;[02] INSPECTION C/W L1 DOOR AFT GIRT BAR RETAINER HOOK; REMOVED TEMP REPAIR AND INSTALLED NEW HARDWARE IAW SRM 51-40-07 AND MT 725-61-06.
